# SDR DALA2022122008234

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 29,022 hours, 11,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2545560) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE FROM STA 480+10 TO 500A AT FWD CARGO COMPARTMENT. NEW SIDE PLATE FROM STA 480+10 TO 500A AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 51-40-02-0G PAR 7D SRM 51-40-02-0G.
